# SDR SWAA2021052765666

- Difficulty date: April 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 494-500a S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS494 TO BS500A AT LEVEL STR26R AND RBL21.80 AT FWD CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOC BTW BS494 TO BS500A AT LEVEL STR 26R AND RBL 21.80 AT FWD CARGO COMPARTMEN PART NUMBER USED 143A8126-31 PO:0 IAW B737-700
